Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Want To Know Some Of The Side Effect Of Some Of The Meds I Take.

I Want To Know Some Of The Side Effect Of Some Of The Meds I Take.

I was diagnosed with Epilepsy, severe sleep apnea, Lupus, sjogren's syndrome. I take 2 x 1000mg of divalproex and 2 x 200mg of Hyroxychloroquine per day. Plus 2 baby aspirin for another autoimmune decease. I feel very fatigued, unmotivated, and sad. I feel like it’s my medication that is causing this. Anyone else have same side effects?

A MyEpilepsyTeam Member said:

Think you feel bad due to your meds-imagine how you'd be without
them. Your body needs these to function normally just give it time to
adjust. The fatigue will pass as it does this.Only a professional knows
all the interactions ect. Please don't go nuts trying to understand this
yourself-even aspirin sides are confusing. Discuss this with your Dr.
for the best info or concerns for your own needs.

posted over 1 year ago
A MyEpilepsyTeam Member said:

I take 4 types of Anti-Seizure medication & I've also got Sleep Apnea.
2 of my Anti-Seizure drugs cause drowsiness (Medicinal Cannabis Oil & Clonazepam).

posted 3 months ago
A MyEpilepsyTeam Member said:

I am taking both medications, and was told Medicinal Cannabis makes the Onfi more powerful. The dosage was lessened slightly. I know that lack of sleep is a major trigger for me. I do not sleep as well as I should. Perhaps I nap too much during the day. I do know if I have a major Absence Seizure I sleep 3-4 hours to recover. At the moment my meds are working. I also take Lamotragine and Briviact.

Leslie

posted 3 months ago
A MyEpilepsyTeam Member said:

I know Lamotrigine and Onfi interact with Epidiolex. My Onfi is already being lessened, as was the Lamotrigine. Will speak to my Doctor after the Blood Draw.

Leslie

posted 4 months ago
A MyEpilepsyTeam Member said:

I do not know why I can be so very tired, but I need a lot of sleep. I know recovering from a severe seizure can need 3-4 hours worth of sleep. Lack of sleep, not eating or eating well and Stress are triggers. They do not understand it, but after I urinate I feel much better. Having to go might be a form of Stress.

Leslie

posted 4 months ago
Already a Member? Log in